m-th Residue Codes with Length the Product of Two Odd Primes over Finite Fields

Yuan Bo LIU, Qun Ying LIAO

PDF(501 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (2) : 353-370.

m-th Residue Codes with Length the Product of Two Odd Primes over Finite Fields

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2022, 65(2): 353-370

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(501 KB)

Accesses

Citation

Detail

Sections
Recommended

/